It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-03-2001, 08:57 PM   #1
Newbie
 
Join Date: Apr 2001
Location: Gainesville, Georgia, USA
Posts: 7
DennisC HB User
Help!!

Look, I am about as shy and quite as they come. I really can't believe I am posting this, but I am worried about my marriage. My wife and I have not made love in a long time. I take an anti depressants, and I wonder about that. The point being for years we had a great sex life. I have no problems with erections, just can't seem to ever be in the mood. I need to talk to a doctor, and I really don't know what to say, I guess just blurt it out!! I'm sure some of you will have some laughs about this, but please know I am serious. Any help will be appreciated

 
Old 09-03-2001, 10:55 PM   #2
Junior Member
 
Join Date: May 2001
Posts: 44
Shane HB User
Re: Help!!

What you are posting is normal. It is highly likely that your problems are the result of the medication you're taking, as loss of sex drive is a very common side effect of just about all of them. Just blurting it out is probably the best way. If your doctor has done a thorough analysis of you (and hopefully he has since he's got you on anti-depressants), something like this should be no sweat. He probably already knows a hundred different other things about you that you're uncomfortable talking to other people about, and anyway, I doubt it's the first time he's heard this particular complaint. This is something you need to do for yourself and your wife. If you don't do it, no one else will, and you'll be trapped.

 
Sponsors Lightbulb
   
Old 09-04-2001, 04:01 AM   #3
Senior Veteran
(male)
 
Join Date: Dec 2000
Posts: 2,640
Lance2 HB UserLance2 HB UserLance2 HB User
Re: Help!!

Please do yourself a favor and talk with your doc. This is a very common problem associated with antidepressants and one that can be resolved with just a slight medication change. I'd call and just set up an appointment to discuss progress etc and then tell him what is going on....you don't need to deal with those type of problems while also dealing with depression. Take care and good luck!

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Fles (14), mc7 (10), wachix (7), Bob652 (7), tommy124 (6), Vanilla Kiss (6), Mod-S4 (5), Just Tell Me (5), aowshea (5), keil (4)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 07:58 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!